Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Lack of interest in sex, kindly suggest

My husband is 42 yrs old, for the past 5-6 yrs he does not show any interest in sex. He is hypertensive and on drugs one of them is Listril. We have no itimacy for any sort. I complain of how little sex we have (once in 1 yr or 2 yrs) the last time was 1 1/2 yrs back. Because I keep complaining he now says he has ED and does not feel like it. I have just once witness a erectile Dysfuntion .. but my complain is he does not even come for a itimate moment together.. then how doe she know he has ED? Is this a case of low libido or ED .. He says it can't be treated and would not like to go for any consultation. I feel not wanted and not not loved. Please help!
Asked On : Mon, 12 Jul 2010
Answers:  2 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum.

You did not mention how old is your husband. As age advances, the desire decreases.

There is treatment for this problem. But he has to undergo certain investigations

You can consult a Sexual Medicine Consultant to solve the problem

Wish you Good Sexual Health

Dr. A CHAKRAVARTHY MBBS; MBA; (MHSc Reproductive & Sexual Medicine)

Consultant Sexual Medicine / Sexology, TRIVANDRUM, Kerala
+91 - 94477 05077 / 99464 25577
International Association For Sexual Medicine /
Answered: Sat, 12 Mar 2011
I find this answer helpful
  User's Response
we had similar issues. our short term solution was for my wife to get a bf. kt has worked out for all involved.
Answered: Thu, 22 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor